# SDR MALA030209

- Difficulty date: March 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 841119
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2723, OIL ODOR IN CABIN TO COCKPIT.  NO GATE OR AIR RETURN.  APPEARS TO BE WORSE WHEN BLEEDS ARE OPEN.  MAINTENANCE REPLACED RT ACM IAW J/C 215181 P/N ON/OFF 776910-6, SN/OFF 841119, SN/ON 861121.  OPS CHECK GOOD, NO ODOR PRESENT.
